# SDR DALA2015042002832

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 54,386 hours, 22,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROWN STRINGER LOWER SIDE HAS A DRILL START ADJACENT TO CLIP FASTENER HOLE AT BS 1360, STR 6R.  CUT OUT DAMAGED PORTION OF STRINGER FROM BS 1358 TO 1362 AND REPAIRED STRINGER 6 RT IAW SRM 53-00-03, PAGE 201-213, AMM 51-24-03, PAGE 1 AND PS 900-5-1, PAGE 1.  LP1911253.
